MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR - 14 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR - 14 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-14LV
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product is reported unavailable for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the stoma site of the patient was infected and excoriated under the disk of the mic g tube.The prescribed treatment was bactoban cream and kendall dressings.Per additional information received 25 jan 2021, the patient is currently on antibiotics for treatment.Per additional information received 01 feb 2021, the patient's tube was changed out without issue.The patient was happy to be trained in 6 and 9 months- to be arranged.Patient is fine in bvc (balloon volume check) and ph.".

Brand Name
MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR - 14 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11323278
Report Number9611594-2021-00020
Device Sequence Number17166007
Product Code KNT
UDI-Device Identifier00350770445601
UDI-Public00350770445601
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8110-14LV
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR